On the stability of additive difference schemes with respect to boundary data
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 480-487
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a14,
author = {K. Yu. Kishkis and R. J. \v{C}iegis},
title = {On the stability of additive difference schemes with respect to boundary data},
journal = {Differencialʹnye uravneni\^a},
pages = {480--487},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a14/}
}
K. Yu. Kishkis; R. J. Čiegis. On the stability of additive difference schemes with respect to boundary data. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 480-487. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a14/